I started Abilify 2mg two days ago in the mornings. I also take 200mg of Zoloft at night, and Trazadone 50mg at bed. I feel very tired. I am wondering if the tired feeling will go away, or if maybe it would be better to take the Abilify at night as well. I want my meds to work so I am afraid to switch the time I take them.
Abilify is usually only taken once a day. It would not matter what time of day it was taken but it would be best taken at the same time each day.
Abilify can cause insomnia so may be why your doctor has suggested you take it in the morning.
Do not change the time you take Abilify until you have checked with your doctor.
Has a specialist prescribed these medicines for you?
Are they aware of all the medicines you take?
There is a potential problem with the combination of medicines you are taking. There is an increased risk of experiencing side-effects such as drowsiness.
If your tiredness does not improve with a little time then maybe you should talk to your doctor (even show him / her this drug interaction link).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 May 2011 • 2 answers
Posted 24 Nov 2011 • 5 answers
I have been on 20mgs of abilify, 200mgs of zoloft and 150mgs of trazodone and wondering what are the
Posted 28 Dec 2013 • 3 answers
Posted 6 Mar 2014 • 2 answers
Posted 1 day 3 hours ago • 0 answers